# SDR AALA202311093799

- Difficulty date: November 6, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 67,363 hours, 33,686 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P207004207
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: INOP FLASHLIGHT (2 EA) ON F/A SEAT LAVATORY E AFT GALLEY AREA. REPLACED BRACKETS FLASHLIGHT (2 EA - AALA202311098113 AND AALA202311093799) ON F/A SEAT LAVATORY E AT AFT GALLEY AREA.
